On the problem of reducibility of linear systems
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a0,
author = {K. A. Abgaryan},
title = {On the problem of reducibility of linear systems},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a0/}
}
K. A. Abgaryan. On the problem of reducibility of linear systems. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a0/